# SDR I5PA0308091

- Difficulty date: March 8, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727-200
- Aircraft serial: 21459
- Aircraft time: 66,987 hours, 39,338 cycles
- Engine: Pwa JT8D17
- Engine time: 34,566 hours, 44,836 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 106179213
- Part serial: 3412
- Condition: Defective
- Location: Nr 3 Slat
- Part time: 65,987 hours, 39,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT, AIR RETURN DUE TO NR 3 L/E SLAT REMAINED EXTENDED AND NR 3 SLAT REMAINED  IN TRANSIT DURING FLAP RETRACTION. REMOVED AND REPLACED NR 3 L/E SLAT ACTUATOR THEN CLEANED AND RESEATED NR 2 L/E SLAT SWITCH. OPERATIONAL CHECK OK.
